By Topic

Response to comments on "H/sub /spl infin// fuzzy control design for nonlinear singularly perturbed systems with pole placement constraints: an LMI Approach"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sing Kiong Nguang ; Dept. of Electr. & Comput. Eng., Univ. of Auckland, New Zealand ; W. Assawinchaichote

This note responds to the comments published by Ni Zhao and Fu-Chun Sun in IEEE TRANSACTIONS ON SYSTEMS, MAN, AND CYBERNETICS-PART B, vol. no. 34, 6, p. 2422, Dec. 2004. Note that Theorems 3.1 and 3.2 are correct. The errors in the proofs have been fixed

Published in:

IEEE Transactions on Systems, Man, and Cybernetics, Part B (Cybernetics)  (Volume:36 ,  Issue: 4 )